MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADIVA CENTAUR; ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADIVA CENTAUR; ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of an elevated high sensitivity troponin i (tnih) result which was erroneous relative to repeat testing.Reagent issues were ruled out based on review of quality control (qc), which showed recovery within acceptable ranges and no issues were reported with other patient samples.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument and replaced blue peristaltic pump tubing, #2 rinse block, acid/base reagents and verified fluidics.Post-service qc, patient sample replicates and precision check produced expected results.Return of the patient sample for further investigation was not warranted because the erroneous result was not reproducible.The probable cause of the erroneously elevated tnih result could not be determined, as multiple parts were replaced and serviced as part of standard service actions.A product problem was not identified.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reports observation of an elevated high sensitivity troponin i (tnih) result which was erroneous relative to repeat testing when using lot# 113 on an adiva centaur cp analyzer (s/n:(b)(6)).An initial elevated tnih result was observed for a patient sample in question.The elevated result was reported to the physician(s), who did not question the result.The same sample was then retested on the original analyzer and also using an alternate methodology which produced lower results.The lower results were considered correct, and a corrected report with a result of 4.80 pg/ml was issued to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ADIVA CENTAUR
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
registration #: 3008494306
neuwiesenstrasse 4
beringen 8222
SZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24737175
Report Number2432235-2026-00084
Device Sequence Number9214788
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale